MAUDE Adverse Event Report: DEGANIA SILICONE LTD. JP CHANNEL DRAIN 10MM, FULL FLUTES; ACCESSORIES, CATHETER

DEGANIA SILICONE LTD. JP CHANNEL DRAIN 10MM, FULL FLUTES; ACCESSORIES, CATHETER
Model Number JP-2214
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow up report will be filed once the results have been completed.
 
Event or Problem Description
The drain tube broke when the surgeon was removing it from the patient.It left about a 5" piece inside the patient requiring patient to be returned to surgery for removal.The patient was returned to surgery for removal and administered medication for anesthesia and recovery.He was discharged in stable condition to skilled nursing.
 
Additional Manufacturer Narrative
No sample or photo were provided for evaluation therefore the supplier was unable to determine root cause for the reported issue.The batch record for lot number p22114035 was manufactured on 4/24/2023 with an expiration date of 4/24/2028.In-process controls contains tensile strength test of every batch of the drains.The batch passed tensile strength test (tear test) in the connection area.All the results were higher than minimum requirement.Cardinal health will continue to monitor and trend all similar reported product related issues.

Brand Name
JP CHANNEL DRAIN 10MM, FULL FLUTES
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
DEGANIA SILICONE LTD.
degania bet
degania bet 15130 00 15130 00
IS  1513000
Manufacturer (Section G)
DEGANIA SILICONE LTD.
degania bet
degania bet, 15130 00 15130 00
IS   1513000
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key17961686
Report Number1423537-2023-00997
Device Sequence Number5033603
Product Code KGZ
UDI-Device Identifier10885380182518
UDI-Public10885380182518
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJP-2214
Device Catalogue NumberJP-2214
Device Lot NumberP22114035
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Patient Weight80 KG